# SDR 04FDEA00332

- Difficulty date: February 6, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT STRINGER CRACKED, FIN STA 157.2 STR NR 7 FROM TOP, AT BOLT HOLE.   REPAIRED CRACKED STRINGER NR 7L FIN STA 157.2 PER SRM 55-30-4  FIG 1.
